Nonlinear variational inequalities of semilinear parabolic type

Citation
Jm. Jeong et Jy. Park, Nonlinear variational inequalities of semilinear parabolic type, J INEQUAL A, 6(2), 2001, pp. 227-245
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF INEQUALITIES AND APPLICATIONS
ISSN journal
1025-5834 → ACNP
Volume
6
Issue
2
Year of publication
2001
Pages
227 - 245
Database
ISI
SICI code
1025-5834(2001)6:2<227:NVIOSP>2.0.ZU;2-3
Abstract
The existence of solutions for the nonlinear functional differential equati on governed by the variational inequality is studied. The regularity and a variation of solutions of the equation are also given.